Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What causes throat pain while swallowing food?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 473 Questions
Question
Throat pain

If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.
Mon, 21 May 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Riddhi Shah 2 hours later
Brief Answer:
Probably suffering from Pharyngitis(Inflammation of Pharynx)

Detailed Answer:
Hi, thank you for posting your query on Health care magic.

I have gone through your query and can understand your concern.

Looking at your symptoms,you are probably suffering from Pharyngitis (Inflammation of the Pharynx).

You may find relief by taking the following medication:
Analgesic with Antiinflammatory like Ibuprofen,
Antacid like Rantac.

Also do warm saline gargles.
Drink lots of warm fluids.
Avoid smoking,dust,eating spicy and oily food.

Hope this answers your question.Take care.
Above answer was peer-reviewed by
 
Follow-up: What causes throat pain while swallowing food? 59 minutes later
I have to take ibuprofen and rantac is it?

What's the does per day for both tablets and for how long should i continue.
 
 
Answered by Dr. Riddhi Shah 3 minutes later
Brief Answer:
Yes,you need to take Ibuprofen and Rantac

Detailed Answer:
Hi, thank you for your follow up question.

The dose of the medicines will be as follows:
Ibuprofen (200 mg) two times a day,
Rantac(Ranitidine) (150 mg two times a day),

Take the above medicines for atleast 3 days.

Also do warm saline gargles (Add salt to warm water and then do gargles).Do it atleast 3 times a day.

If still there is no improvement,then you may need to start Antibiotic like Azithromycin after consulting a Physician or an ENT specialist doctor.

Hope this helps you.Get well soon.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor